MathSciNet Relay Station
MathSciNet bibliographic data
MR1233277 (94e:85001) 85A15 (34A50)
Shawagfeh, N. T. Nonperturbative approximate solution for Lane-Emden equation. J. Math. Phys. 34 (1993), no. 9, 4364–4369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement